# SDR IPXA2021122477216

- Difficulty date: December 23, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 64,765 hours, 15,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR **ESCAPE SLIDE COVER ON L-1 DOOR HAS VERY LARGE GAP. DEFERRED L1 DOOR PER MEL 52-10-3-1-2-1-1SECURED SLIDE PER AMM 25-61-15-400-801. INSTALLED COVER PER AMM 25-23-07-000-802.
